Doctor insights on:
What Happens After Stopping Humira
Depends on your RA -: Being controlled or not. Your symptoms might get worse. You should check with your rheumatologists as they might change it for some other medicine or if you are having side effects from the mtx, you may need some meds to counter those effects. ...Read more
Well: Its never normal to bleed daily; some irregular bleeding with depo is not unusual but not after the shot is wearing off. It could be infection of the cervix, irregular ovulation; there is the issue of how long it's been since u stopped it; a year, 6 months? I recommend getting checked out and maybe starting the pill for helping ur bleeding and avoiding pregnancy unplanned. ...Read more
Do piracetam's effects on platelets stop after discontinuation? How long after discontinuation does it take to stop?
Depends on duration: It depends upon the duration of your taking piracetam. If you've taken it daily for a year or so, it will probably take a month or so for your platelets for normalize. If you've only taken it periodically, a week or so for normalization. Ultimately it all depends upon your bone marrow's health. ...Read more
Less than a week: Depending on how underactive you are will determine how soon you will feel the effects of not taking your thyroid medication. It may be a week or it may be a month. It also depends upon how sensitive you are and how in tune you are to your body. ...Read more
Hypothyroid: Hi. If you stop taking levothyroxine (assuming you're taking it legitimately for hypothyroidism, you'll become hypothyroid again. Levoythyroxine doesn't CURE hypothyroidism, it just treats it (like insulin doesn't cure diabetes, it only treats it). If you stop levothyroxine, you go back to being hypothyroid. ...Read more
Usually 2 weeks: The side effects (most commonly swelling, rashes, GI complaints) should typically go away within a few weeks. If they don't you should definitely consult your doctor. ...Read more
Do not stop suddenly: Nortriptyline is a tricyclic antidepressant, available only by prescription. It can make you dizzy or drowsy. Your doctor should monitor your use regularly. Do not stop use suddenly, your doctor will need to decrease you dose gradually before you stop it completely. You may need to stop using it several days before you have surgery. Let any doctor or dentist who treats you know about it. ...Read more
Withdrawal?: Do you mean, when do withdrawal symptoms kick in? If you have been tapered off the medication in a thoughtful way, then you shouldn't experience withdrawal. If you stopped cold turkey, then you may experience withdrawal symptoms after a day or week, depending on the individual. ...Read more
Depends on dose: Usually nothing happens. There maybe some mild withdrawal sx but more than likely not much but maybe poor sleep. The main problem is stopping a med and having relapse of the anxiety and depression that it is treating. If you are only getting a partial response, sudden stopping can be worse than if the depression and anxiety are all better. If stopping discuss with your prescriber to prepare. ...Read more
Using for acne,Can I stop taking doxycycline (DOXOL)100mg after one month?is there any side effect if I stop suddenly ?
Do Doxycyclin: No side effects will occur by stopping it. ...Read more
2+ weeks, roughly: Antidepressants take some time to start working, and they take a similar amount of time to stop working, too. This varies from about a week to a month or more. But for most people it's about 2 or 3 weeks. Note that this applies to the antidepressant effect. Side effects such as agitation or upset stomach usually start right away, and end right away too, often in a day or two after stopping. ...Read more
Depends: If on a higher dose eg 200mg or more. There is an increased risk of seizure. My patient who feel it is helping report that they feel acutely anxious and depressed if they miss a dose. If it isn't helping you might not notice. I would only stop suddenly if there is an allergic rn. There is no need to suddenly stop. Talk with your prescriber. ...Read more
It depends: You and your doctor need to have a talk before quitting your antidepressant -- review your progress on the medication, and be sure it's wise to stop. People can relapse if discontinuing too soon, and i don't know what your state was before you started the medicine. If you're not already seeing a psychiatrist, consultation with one may help. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- What happens after humira?
- What happens if i inject humira incorrectly?
- What happens if i accidently hit a vein with humira pen?
- Ask a doctor a question free online
- What happens after colonoscopy?
- What happens after liposuction?
- What happens after a colposcopy?
- What happens after hysterectomy?
- Talk to a pharmacologist online for free